MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CARDIAC C-REACTIVE PROTEIN (LATEX) HIGH SENSITIVE; CARDIAC C-REACTIVE PROTEIN, ANTIGEN, ANTISERUM, AND CONTROL

ROCHE DIAGNOSTICS CARDIAC C-REACTIVE PROTEIN (LATEX) HIGH SENSITIVE; CARDIAC C-REACTIVE PROTEIN, ANTIGEN, ANTISERUM, AND CONTROL
Catalog Number 08057605190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number is (b)(6).The customer noted that the sample gave high igm results of 37.5 mg/l.The customer suspects interference due to this information.A sample was not available for investigation; therefore, it was not possible to define the root cause.
 
Event or Problem Description
There was an allegation of a questionable cardiac c-reactive protein (latex) high sensitive result from the cobas c 503 analytical unit.The initial result was 76 mg/l, accompanied by a data flag.When run on decreased sample volume mode, and the result was 0.000 mg/l, accompanied by a data flag.Manual dilutions of 1:5, 1:10, and 1:20 were completed, and the results were 0.000 mg/l, accompanied by a data flag.They tried to warm the sample and still received a result of 76 mg/l, accompanied by a data flag.They ran the sample on crp4 and received a result of 8.68 mg/l.

Brand Name
CARDIAC C-REACTIVE PROTEIN (LATEX) HIGH SENSITIVE
Common Device Name
CARDIAC C-REACTIVE PROTEIN, ANTIGEN, ANTISERUM, AND CONTROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22674630
Report Number1823260-2025-02359
Device Sequence Number7495802
Product Code NQD
UDI-Device Identifier07613336121207
UDI-Public07613336121207
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K053603
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number08057605190
Device Lot Number782382
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2025
Initial Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown